# SDR AALA20071119

- Difficulty date: June 17, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1412/17JUN - DURING CLIMB HEARD THUMP AND FELT VIBRATION THROUGHOUT AIRCRAFT.  RIGHT ENGINE ROLLED BACK TO IDLE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND METAL DEBRIS IN TAIL CONE.  REPLACED RIGHT ENGINE ON 18JUN2007 AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
